# SDR HALA20250903270

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 16,475 hours, 3,639 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AT CRUISE ECAM B SYS LO PR, FOLLOWED BY B RSVR LO LVL. ECAM ACTIONS COMPLETED, (SHUTDOWN B ELEC PUMP) NO FURTHER ACTIONS. REMOVED AND REPLACE BLUE ELECTRIC PUMP PER AMM 29-12-51. PERFORMED TEST OF BLUE ELEC PUMP PER AMM 29-12-00. TEST OK. NO LEAKS NOTED. OK FOR SERVICE
